| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur cemented cruciate retaining (cr) narrow left size 6 catalog#: 42502006001 lot#: 64910039.Tibia cemented 5 degree stemmed left size c catalog#:42532006401 lot#: 64821217.All poly patella cemented 32 mm diameter catalog#: 42540000032 lot#: 64941130.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a left knee revision approximately eighteen months post-implantation due to pain, decreased range of motion, and scar tissue.Thie tibial insert was removed and replaced.
Event or Problem Description
It was reported that patient underwent a left total knee arthroplasty.Subsequently, the patient required a manipulation under anesthesia two months post-implantation and a nerve block one year later.The patient was revised eighteen months post-implantation due to ongoing pain and range of motion issues.During the revision, significant adhesions and scar tissue were removed, and th tibial insert was removed and replaced with a thinner poly.There were no intraoperative complications.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: a1, a2, a4, b4, b5, b7, g3, g6, h2, h6, and h11.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b6; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent a left total knee arthroplasty and subsequently required a manipulation under anesthesia two months post-implantation and a nerve block one year later.The patient was revised eighteen months post-implantation due to ongoing pain and range of motion issues.During the revision, significant adhesions and scar tissue were removed, and the tibial insert was removed and replaced with a thinner poly.There were no intraoperative complications.Mmi report found normal anatomic alignment of the left knee arthroplasty throughout the series of x-ray images.No interval change.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.